# SDR ASAA2023082546586

- Difficulty date: August 25, 2023
- Submitted: December 9, 2023
- Operation: Air carrier
- Aircraft: N629VA
- Make and model: Airbus A320-214
- Aircraft serial: 03037
- Aircraft time: 48,676 hours, 18,384 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348003024000
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA LH SIDE STR 34 AT FR65 TO FR66 HAS CORROSION GROUNDED - YES. NO LIMITS FOUND FOR AREA. AMALED MATERIAL DAN50B08 P.O. 1069688.1 IAW A320SRM 51-25-00. CONTURED AND JOGGLED MATERIAL IAW AIRBUS DWG#D53480030. HEATTREATED STRINGER IAW A320 SRM 51-25-00. LOCATED, DRILLED AND DEBURREDSTRINGER IAW A320 SRM 51-44-11. ALODINED AND PRIMED IAW A320 SRM 51-21-11.APPLIED TOPCOAT IAW A320 SRM 51-75-12. REMOVED AND REPLACED STRINGER IAWA320 SRM 51-42-11 AND AIRBUS DWG #D53480030. REMOVED AND INSTALLED SPLICEIAW A320 SRM 51-42-11.
